About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 237135, 7 pages
http://dx.doi.org/10.1155/2012/237135
Research Article

Kink Solutions for a Class of Generalized Dissipative Equations

Faculty of Engineering and Architecture and Motor Sciences, Kore University of Enna, 94100 Enna, Italy

Received 8 August 2012; Accepted 22 October 2012

Academic Editor: Massimo Furi

Copyright © 2012 Marianna Ruggieri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study, in this paper, a generalized viscoelastic equation which includes several interesting models considered in some recent papers. Many physically important nonlinear PDEs can be reduced to nonlinear ODEs by means of reduction techniques. So it is significant and very interesting to study, among all the closed-form solutions admitted by the model, the corresponding kink waves. A plot of the obtained solution is performed.